# SDR QXEA2021012200021

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,303 hours, 22,932 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Manifold
- Part number: 9451697
- Part serial: 7011
- Condition: Inoperative
- Location: Hyd System
- Part time: 21,303 hours, 22,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETING THE AFTER TAKEOFF CHECKLIST THE STBY HYD PRESS GUAGE SHOWED 3000 PSI STBY HYD PRESS SWITCH WAS CONFIRMED OFF (OUT), DIVERSION.  REMOVED FROM SERVICE.  RAN NR 1 ENGINE AND WAS ABLE TO DUPLICATE DISCREPANCY, WHEN ENGINE HYDRAULICS COME ONLINE, STBY HYD PRESS SLOWLY INCREASES.  REPLACED PORT MOUNTED CHECK VALVE ON NR 1 HYD MANIFOLD, NO HELP, REF AMM 29-11-71-000/400-801.  R & R NR 1 HYD MANIFOLD, REF AMM 29-11-31-000-801.  STBY HYD SYS OPERATIONS CHECKS GOOD.  LEAKS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
